Reduction of dimension of approximate intertial manifolds by symmetry



Downloads per month over past year

Rodríguez Bernal, Aníbal and Wang, Bixiang (1999) Reduction of dimension of approximate intertial manifolds by symmetry. Bulletin of the Australian Mathematical Society, 60 (2). pp. 319-330. ISSN 0004-9727

[thumbnail of RodBernal48.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper, we study approximate inertial manifolds for nonlinear evolution partial differential equations which possess symmetry. The relationship between symmetry and dimensions of approximate inertial manifolds is established. We demonstrate that symmetry can reduce the dimensions of an approximate inertial manifold. Applications for concrete evolution equations are given.

Item Type:Article
Uncontrolled Keywords:Global dynamical properties; Inertial manifolds; Equations
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17979
Deposited On:25 Jan 2013 09:53
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page